# SDR UPS04243212

- Difficulty date: September 9, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Cntr Sect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CORROSION ON WING CENTER SECTION UPPER SKIN BETWEEN STR 12-13C RBL 65 BS 795 IN THE AREA INTERFACING WITH Y FLANGE FITTING.  CORROSION REMOVED IAW SRM 51-10-01.  HFEC CARRIED OUT ON BLENDED AREA IAW B727 NDTM 51-00-00PT6 FIG 4, NO DEFECTS FOUND.  FLAP PEENING CARRIED OUT IAW SOPM 20-10-03.  REPAIRED IAW AAAE EO 2004-083-021 (B727-57-20125).
